# SDR DALA2025042303173

- Difficulty date: April 23, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 83,919 hours, 10,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 WHILE ACCOMPLISHING W/C:5230-01164-10 TO REPLACE FORK FRAME FR61, FR61A, FR64, FOUND HOLES H-5 AND H-6 WILL SHORT EDGE MARGIN AT BEAM4. CORRECTIVE ACTION: COMPLIED WITH ERA 625519-14AD SECTION II REV ORIGINAL. (0928076)
